# SDR SWAA2023121330946

- Difficulty date: December 11, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 20,862 hours, 10,495 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR FWD CLIP WILL NOT SECURE GIRT BAR IN STOWED POSITION<[01] ADJUSTED GIRT BAR RETENTION CLIP AND OPS CKS NORMAL REF AMM 25-66-01.
